Skip to product information
1 of 4

Benadryl

Benadryl Allergy Caplets Diphenhydramine Hydrochloride 25 mg (100 caplets)

Benadryl Allergy Caplets Diphenhydramine Hydrochloride 25 mg (100 caplets)

Regular price $30.99 CAD
Regular price Sale price $30.99 CAD
Sale Sold out
Shipping calculated at checkout.

Description: Benadryl Allergy Caplets Diphenhydramine Hydrochloride 25 mg are formulated to provide fast, effective relief of everyday allergies and allergic reactions from insect bites to poison ivy.

Uses: Provides fast, effective symptom relief from allergies and allergic reactions: skin itch, hives, sneezing, itchy throat, itchy runny nose, and itchy watery eyes.

Directions:

  • For Adults and Children Age 12+: Take 1 to 2 caplets every four to six hours. Do not exceed 8 caplets in 24 hours.
  • For Children Under Age 12: Not recommended for use. Use Children's Benadryl Products.
Medicinal Ingredients:
  • Diphenhydramine Hydrochloride 25 mg

Non-medicinal Ingredients:

  • Blank Ink
  • Candelilla wax
  • Cellulose
  • Corn starch
  • Croscarmellose sodium
  • D&C Red No. 27 aluminum lake
  • Dicalcium phosphate
  • Hypromellose
  • Polyethylene glycol
  • Polysorbate 80
  • Stearic acid
  • Titanium dioxide
  • Water
  • Zinc stearate

Caution:

  • May cause marked drowsiness.
  • May cause excitability, especially in children.
  • Avoid use of alcohol.
  • Use caution when driving a motor vehicle or operating machinery.
  • Talk to a doctor before using this product if you have chronic lung disease, glaucoma, or difficulty in urination due to enlargement of the prostate gland.
  • Talk to a doctor before using this product if you are pregnant or nursing, or taking other antihistamines or sedating drugs or tranquilizers.
  • Alcohol, sedatives, and tranquilizers may increase drowsiness.
  • Do not use if you are hypersensitive to diphenhydramine or to any of the formulation excipients.
  • Do not use more than the recommended dosage or use for prolonged periods, except on the advice of a physician.
  • Do not use with any other product containing diphenhydramine, even one used on skin.

This product is also available in: 12 Caplets

Product DIN: 02017849. Please read labels and package inserts for all product details. Always read and follow labels and package inserts before use. Results may vary. 

-----

Please note: Due to differences in provincial pharmacy regulations, this product will only be shipped to customers in Ontario. Pharmacist phone consultations and in-person consultations are available during business hours.

View full details